# SDR USAA2011101100001

- Difficulty date: October 2, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN - CORROSION ON FLOORBEAM BETWEEN FR69 TO FR70, Y-1292.  REPLACED FLOORBEAM BETWEEN FR69 TO FR70, Y-1292 IAW A321 SRM 53-00-14 FIGURE 102 & 51-42-11.
